Driver requires 4 shots of Narcan to wake up

DETROIT (AP) — Michigan State Police say troopers had to give a driver in the Detroit area four doses of an overdose-reversal drug to revive him after he purportedly ingested heroin on his way home.

The Detroit Free Press cites state police as saying troopers responded to calls of a wrong-way driver and possible accident in Taylor on Saturday afternoon.

The report says troopers found the man slumped over in the driver’s seat after an apparent overdose. He took a gasp of air after a third shot of Narcan and awoke after the fourth.

The report says that the driver, who wasn’t identified, later explained that he’d bought four packets of heroin and consumed one. The report didn’t say if the man was facing possible charges.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

2 comments

Notice: you are using an outdated browser. Microsoft does not recommend using IE as your default browser. Some features on this website, like video and images, might not work properly. For the best experience, please upgrade your browser.